| Model Number |
2C8750 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a y-type blood/solution set leaked from the area of the spiked port; further described from the connection between the spike and the tubing.This was observed 15 minutes into a patient transfusion with a blood product.To resolve the event, the infusion was stopped and tubing was replaced.When the nurse took the unit off the intravenous (iv) pole and went to switch out the tubing, the set at that connection point fell apart very easily.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: d4 expiration date (update to n/a), h4, h6 (update codes), h11.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection of the photograph showed no evidence of separation of the spike from the tube; however, blood was leaking outside the set which would indicate a leak has occurred.The reported leak was verified.The cause of the leak and reported separation could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.